MAUDE Adverse Event Report: Cook Inc SAFE-T-J FIXED CORE WIRE GUIDE; DQX Wire, Guide, Catheter

Cook Inc SAFE-T-J FIXED CORE WIRE GUIDE; DQX Wire, Guide, Catheter
Model Number G00527
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
SAFE-T-J FIXED CORE WIRE GUIDE
Common Device Name
DQX Wire, Guide, Catheter
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50101706
Report Number1820334-2026-00783
Device Sequence Number17469203
Product Code DQX
UDI-Device Identifier00827002005273
UDI-Public(01)00827002005273(17)310313(10)17034441
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171764
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG00527
Device Catalogue NumberTSCF-35-80-15
Device Lot Number17034441
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer08/09/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale